Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Takes miralax and increased fiber in diet. Back pain, bad testicle, constipation. What can help?

HI, my son is 17, has had issues with constipation , has increased fiber in his diet, takes miralax every night, and now his pain in the left side of his back and radiating down to his left testicle is so bad, he can barely walk. NO fever, very tired, and in a lot of pain. Motrin doesnt help. He tried milk of mag and all he got was pure liquid stools , and pain continues. now after last night dose of miralax , he had rabbit pellets he said, is it possible he could have an obstruction?
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
Thanks for the query
You should immediate get him an ultrasonography of abdomen done and visit to gastroentrologist for further management and treatment as decided-antibiotic,antacid,lactobacillus solution and other symptomatic treatment
investigation he may required
1)complete blood count
2)ultrasonography of abdomen
3)X-ray abdomen
Hope I have answered your query. If you have any further questions I will be happy to help.
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor